# SDR RAIA2010033000001

- Difficulty date: March 30, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 24,212 hours, 22,796 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO FLIGHT, THE CREW REPORTED THAT THE FORWARD EMERGENCY LIGHT STRIP AS BEING INOPERATIVE.  MAINTENANCE RE-SECURED THE CONNECTOR TO THE LIGHT ASSEMBLY AND PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WITH NO DEFECTS NOTED.
